Alert archive / Alabama / Tornado Warnings in 2008
Tornado Warning 130, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Aug 24, 2008, 8:26 AM CDT for 4 counties in Alabama. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 24, 2008, 8:26 AM CDT (13:26 UTC)
- Expired
- Aug 24, 2008, 9:00 AM CDT
- In force
- 34 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Coosa County, AL, Elmore County, AL, Macon County, AL, Tallapoosa County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 1.4 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 292 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 515 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 183 m²/s²
- 0-3 km storm-relative helicity
- 166 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KBMX 241326 TORBMX ALC037-051-087-123-241400- /O.NEW.KBMX.TO.W.0130.080824T1326Z-080824T1400Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 826 AM CDT SUN AUG 24 2008 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN COOSA COUNTY IN EAST CENTRAL ALABAMA... THIS INCLUDES THE CITY OF EQUALITY... EASTERN ELMORE COUNTY IN EAST CENTRAL ALABAMA... EXTREME WEST CENTRAL TALLAPOOSA COUNTY IN EAST CENTRAL ALABAMA... EXTREME WEST CENTRAL MACON COUNTY IN SOUTHEAST ALABAMA... * UNTIL 900 AM CDT * AT 820 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES NORTHEAST OF EMERALD MOUNTAIN...OR 8 MILES WEST OF TALLASSEE...MOVING NORTH AT 29 MPH. * THE TORNADO WILL BE NEAR... 6 MILES WEST OF KENT BY 835 AM CDT... ECLECTIC AND SANTUCK BY 840 AM CDT... DEXTER BY 845 AM CDT... 7 MILES WEST OF MARTIN LAKE AT KOWALIGA BY 850 AM CDT... EQUALITY BY 855 AM CDT... NIXBURG...8 MILES EAST OF SPEED AND 8 MILES EAST OF PENTONVILLE BY 900 AM CDT... IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3283 8625 3288 8599 3247 8590 3243 8611 TIME...MOT...LOC 1326Z 167DEG 26KT 3254 8603 $$ 17/KLAWS
2 follow-up statements
000
WWUS54 KBMX 241338
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
838 AM CDT SUN AUG 24 2008
ALC123-241347-
/O.CAN.KBMX.TO.W.0130.000000T0000Z-080824T1400Z/
TALLAPOOSA AL-
837 AM CDT SUN AUG 24 2008
...THE TORNADO WARNING FOR EXTREME WEST CENTRAL TALLAPOOSA COUNTY IS
CANCELLED...
LAT...LON 3283 8625 3286 8610 3286 8608 3287 8607
3287 8605 3287 8604 3259 8599 3258 8611
TIME...MOT...LOC 1337Z 162DEG 29KT 3263 8607
$$
ALC037-051-241400-
/O.CON.KBMX.TO.W.0130.000000T0000Z-080824T1400Z/
ELMORE AL-COOSA AL-
837 AM CDT SUN AUG 24 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR
SOUTHEASTERN COOSA AND NORTH CENTRAL ELMORE COUNTIES...
AT 834 AM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
TORNADO. THIS TORNADO WAS LOCATED NEAR ECLECTIC...OR ABOUT 9 MILES
NORTHEAST OF WETUMPKA...MOVING NORTH AT 34 MPH.
THE TORNADO WILL BE NEAR...
CENTRAL BY 845 AM CDT...
EQUALITY BY 855 AM CDT...
NIXBURG AND PENTONVILLE BY 900 AM CDT...
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3283 8625 3286 8610 3286 8608 3287 8607
3287 8605 3287 8604 3259 8599 3258 8611
TIME...MOT...LOC 1337Z 162DEG 29KT 3263 8607
$$
17/KLAWS000
WWUS54 KBMX 241348
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
848 AM CDT SUN AUG 24 2008
ALC037-051-241358-
/O.CAN.KBMX.TO.W.0130.000000T0000Z-080824T1400Z/
ELMORE AL-COOSA AL-
848 AM CDT SUN AUG 24 2008
...THE TORNADO WARNING FOR SOUTHEASTERN COOSA AND NORTH CENTRAL
ELMORE COUNTIES IS CANCELLED...
THE THREAT OF SEVERE WEATHER HAS ENDED. THE STORMS THAT PROMPTED THE
WARNING HAVE WEAKENED.
LAT...LON 3283 8625 3286 8610 3286 8608 3287 8607
3287 8605 3287 8604 3259 8599 3258 8611
TIME...MOT...LOC 1348Z 162DEG 29KT 3271 8610
$$
17/KLAWSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Aug 24, 6:32 AM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Aug 24, 6:32 AM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 632 AM CDT SUN AUG 24 2008 .UPDATE...FOR 12 AVIATION. && .DISCUSSION... ONE THING FOR CERTAIN ABOUT FAY...SHE HAS BEEN A RATHER FICKLE STORM...SEEMINGLY INTENT ON PUZZLING ALL INTERESTED ONLOOKERS. HARD-PRESSED TO RECALL A MORE PECULIAR...AND UNCERTAIN...STORM TRACK. FORECAST CHALLENGES THROUGH MIDWEEK ALL REVOLVE AROUND FAY...AND THE CONTINUING LACK OF FORECAST CONFIDENCE. NAM12 HAS AN INTERESTING CURLY-Q AROUND MISSISSIPPI DELTA...AND THE GFS AND EUROPEAN ARE NOT ALL THAT DIFFERENT. GFS/EURO SEEM A TAD QUICKER THAN THE NAM12...WITH TUES 12Z LOW OVER MERIDIAN VS THE SOUTHWESTERN CORNER OF LOUISIANA. LEANING TOWARDS THE GFS/EURO SOLUTION...BUT EITHER WAY...THERE SHOULD BE AMPLE TROPICAL MOISTURE OVER THE AREA...AND WITH A HYBRID LOW EITHER OFF TO OUR WEST OR SOUTHWEST BY ONE DISTANCE OR ANOTHER...ENHANCE RAIN CHANCES FROM FAY LOOK TO CONTINUE THROUGH TUESDAY...AND PERHAPS INTO WEDNESDAY. QUICK PEEK AT THE 06Z NAM12 SHOWS THE LOW REMAINING STATIONARY...WHICH WHILE NOT THE CHOSEN SOLUTION AT THIS TIME...IS STILL A FEASIBLE SOLUTION. BEYOND WEDNESDAY...WOULD LOVE TO SEE THE EURO VERIFY WITH CLEARING SKIES...BUT CONFIDENCE BEYOND WEDNESDAY CONTINUES WELL BELOW WHERE WE WOULD LIKE IT TO BE. WITH SOLUTIONS RANGING FROM THE NAM/DGEX HOLDING ON TO A STATIONARY SYSTEM TO THE EURO RACING THE LOW OFF TO THE NORTHEAST...WILL GO THE PRUDENT ROUTE OF TAKING A MEX/MEN BLEND...AND WAIT FOR A STRONGER SIGNAL BEFORE CONFIDENCE IMPROVES. && .AVIATION...12Z TAF DISCUSSION. FAY WILL CONTINUE TO PUSH OFF TO THE WEST TODAY WITH A WEAKENING WIND FIELD OVER ALABAMA. A FEW GUSTS TO 22 KTS MAY STILL BE POSSIBLE THROUGH THE MORNING. A FEW HEAVY RAIN BANDS ARE STILL NEAR BHM AND ANB...OTHERWISE SHOWERS SHOULD REMAIN ISOLATED FOR THE NEXT SEVERAL HOURS. DRY AIR HAS WRAPPED INTO THE SOUTHERN HALF OF FAY THIS MORNING AND WE COULD SEE SOME LIFTING OR PARTIAL CLEARING LATER THIS MORNING...AND THEN A REDEVELOPMENT OF SHOWERS THIS AFTERNOON. WITH THE DEEP MOISTURE IN PLACE...SOME LOWER VISIBILITIES AND CEILINGS ARE POSSIBLE AFTER 06Z. && .BMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FOR ALL OF CENTRAL ALABAMA THROUGH 1 PM THIS AFTERNOON. && 81/88
Hazardous weather outlook, Aug 24, 5:00 AM CDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 500 AM CDT SUN AUG 24 2008 ALZ011>015-017>050-251130- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 500 AM CDT SUN AUG 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. WIND GUSTS OF 30 TO 40 MPH WILL BE POSSIBLE ACROSS ALL OF CENTRAL ALABAMA THROUGH 1 PM. AREA MARINE INTERESTS SHOULD EXERCISE EXTREME CAUTION WHEN VENTURING OUT INTO THE OPEN WATERWAYS. HIGH PROFILE VEHICLES...ESPECIALLY TRAVELING NORTH TO SOUTH...SHOULD BE ESPECIALLY ALERT TO THESE CROSS WINDS. DUE TO THE STRESS ON TREES FROM THE RECENT DROUGHT...TREE LIMBS AND WEAKER TREES MAY BE MORE SUSCEPTIBLE TO BREAKING UNDER THESE CONDITIONS. ISOLATED TORNADOES ARE POSSIBLE ACROSS ALL OF CENTRAL ALABAMA THROUGH AROUND 1 PM. THE BEST CHANCE FOR TORNADOES WILL BE ALONG THE STRONGER RAIN BANDS ASSOCIATED WITH THE REMNANTS OF FAY. ADDITIONALLY...BE AWARE THAT THESE TROPICAL SHOWERS PRODUCE VERY LITTLE LIGHTNING AND THUNDER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE POTENTIAL FOR HEAVY RAINFALL EXIST MONDAY AND TUESDAY UNTIL THE REMNANT CIRCULATION ASSOCIATED WITH FAY EXITS THE AREA. SOME UNCERTAINTY DOES EXIST WITH PLACEMENT AND TIMING OF THE HEAVIEST RAIN AMOUNTS...BUT AN ADDITIONAL 4 TO 8 INCHES MAY BE POSSIBLE ACROSS A LARGE PART OF CENTRAL ALABAMA. IF THESE RAIN AMOUNTS MATERIALIZE...IT WOULD TRANSLATE INTO A POTENTIAL RIVER FLOODING PROBLEM BY WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NECESSARY TODAY. 75/LINHARES
In the hours before
Local storm report, Aug 24, 7:48 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
748 AM CDT SUN AUG 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM TROPICAL STORM BIRMINGHAM 33.53N 86.80W
08/24/2008 JEFFERSON AL AMATEUR RADIO
TREES DOWN OLD TN PIKE AND HIWAY 79 FROM TS WINDS DURING
OVERNIGHT HOURS.
0730 AM TROPICAL STORM CENTER POINT 33.64N 86.68W
08/24/2008 JEFFERSON AL EMERGENCY MNGR
TREES DOWN 2600 BLOCK 5TH AVE NE FROM TS WINDS DURING THE
OVERNIGHT HOURS.
0730 AM TROPICAL STORM IRONDALE 33.54N 86.71W
08/24/2008 JEFFERSON AL EMERGENCY MNGR
TREES DOWN RUFFNER RD AND 500 BLOCK FROM TS WINDS DURING
THE OVERNIGHT HOURS.
0730 AM TROPICAL STORM ONEONTA 33.95N 86.47W
08/24/2008 BLOUNT AL EMERGENCY MNGR
NUMEROUS TREES DOWN ACROSS COUNTY FROM TS WINDS DURING
THE OVERNIGHT HOURS.
&&
10.5Local storm report, Aug 24, 8:05 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
805 AM CDT SUN AUG 24 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TROPICAL STORM CLIO 31.71N 85.61W
08/23/2008 BARBOUR AL BROADCAST MEDIA
SEVERAL TREES WERE BLOWN DOWN NEAR CLIO AND A FEW TREES
WERE BLOWN DOWN ACROSS THE COUNTY. THESE DOWNED TREES
PRODUCED SOME POWER OUTAGES. TREES DOWNED DUE TO HEAVY
RAIN AND ESTIMATED WINDS AROUND 40 MPH.
0251 PM TROPICAL STORM AUBURN 32.59N 85.48W
08/23/2008 LEE AL BROADCAST MEDIA
A FEW TREES WERE BLOWN DOWN IN AUBURN. TREES DOWNED DUE
TO HEAVY RAIN AND ESTIMATED WIND GUSTS AROUND 40 MPH.
0305 PM TROPICAL STORM TROY 31.81N 85.97W
08/23/2008 PIKE AL EMERGENCY MNGR
A FEW SMALL TREES WERE BLOWN DOWN AND SOME LIMBS SNAPPED
OFF NEAR TROY.
0305 PM TROPICAL STORM TROY 31.81N 85.97W
08/23/2008 PIKE AL EMERGENCY MNGR
HEAVY RAIN BEGINNING TO COLLECT ON ROADWAYS NEAR TROY.
THESE ROADS WERE STILL PASSABLE BUT CONDITIONS ARE
DETERIORATING.
0429 PM TROPICAL STORM AUBURN 32.59N 85.48W
08/23/2008 LEE AL EMERGENCY MNGR
NUMEROUS TREES DOWN AND POWER OUTAGES COUNTY WIDE.
0445 PM TROPICAL STORM EUFAULA 31.82N 85.15W
08/23/2008 BARBOUR AL EMERGENCY MNGR
3.1 INCHS OF RAIN IN A SHORT PERIOD OF TIME IN THE
BARBOUR CITY AREA.
0500 PM TROPICAL STORM SELMA 32.42N 87.02W
08/23/2008 DALLAS AL EMERGENCY MNGR
1 TREE DOWN AND POWER OUTAGES AT BRADFORD CIRCLE
0515 PM TROPICAL STORM HAYNEVILLE 32.18N 86.58W
08/23/2008 LOWNDES AL EMERGENCY MNGR
TREES AND POWERLINES DOWN ACROSS THE SOUTHERN AND CENTRAL
PORTIONS OF THE COUNTY INCLUDING COLLIRENE AND
HAYNEVILLE.
0700 PM TROPICAL STORM CRAWFORD 32.46N 85.19W
08/23/2008 RUSSELL AL EMERGENCY MNGR
TREE ON HOME AT HWY 80 AND LYNN ROAD.
0700 PM TROPICAL STORM 1 S FORT MITCHELL 32.33N 85.02W
08/23/2008 RUSSELL AL EMERGENCY MNGR
TREE ON HOME IN OSWICHEE...PEOPLE TRAPPED.
0700 PM TROPICAL STORM 3 S PARKMANVILLE 32.34N 85.17W
08/23/2008 RUSSELL AL EMERGENCY MNGR
TREE ON TRAILER IN SEALE
0900 PM TROPICAL STORM SELMA 32.42N 87.02W
08/23/2008 DALLAS AL EMERGENCY MNGR
NUMEROUS TREES REPORTED DOWN ACROSS THE COUNTY.
0915 PM TROPICAL STORM 2 SSE CUBA 32.41N 88.36W
08/23/2008 SUMTER AL FIRE DEPT/RESCUE
COUPLE OF TREES DOWN ALONG COUNTY ROAD 10 SOUTH OF
SUMTER.
0730 AM TROPICAL STORM BIRMINGHAM 33.53N 86.80W
08/24/2008 JEFFERSON AL AMATEUR RADIO
TREES DOWN OLD TN PIKE AND HIWAY 79 FROM TS WINDS DURING
OVERNIGHT HOURS.
0730 AM TROPICAL STORM CENTER POINT 33.64N 86.68W
08/24/2008 JEFFERSON AL EMERGENCY MNGR
TREES DOWN 2600 BLOCK 5TH AVE NE FROM TS WINDS DURING THE
OVERNIGHT HOURS.
0730 AM TROPICAL STORM IRONDALE 33.54N 86.71W
08/24/2008 JEFFERSON AL EMERGENCY MNGR
TREES DOWN RUFFNER RD AND 500 BLOCK FROM TS WINDS DURING
THE OVERNIGHT HOURS.
0730 AM TROPICAL STORM ONEONTA 33.95N 86.47W
08/24/2008 BLOUNT AL EMERGENCY MNGR
NUMEROUS TREES DOWN ACROSS COUNTY FROM TS WINDS DURING
THE OVERNIGHT HOURS.
&&
LINHARESThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 8:51 PM CDT | Areal Flood Advisory | BMX | Autauga, Barbour, Bibb, Bullock, Chambers, Chilton and 15 more | 6 hr |
| Aug 23, 10:51 PM CDT | River Flood Warning | BMX | Sumter | 35 hr |
| Aug 24, 1:09 AM CDT | Tornado Warning | BMX | Russell | 21 min |
| Aug 24, 1:20 AM CDT | Tornado Warning | BMX | Lee, Macon, Russell | 25 min |
| Aug 24, 1:29 AM CDT | Tornado Warning | BMX | Lee, Macon, Russell | 31 min |
| Aug 24, 1:46 AM CDT | Tornado Warning | BMX | Lee, Macon, Tallapoosa | 29 min |
| Aug 24, 2:25 AM CDT | Tornado Warning | BMX | Barbour, Bullock | 35 min |
| Aug 24, 3:22 AM CDT | Tornado Warning | BMX | Chambers, Lee | 23 min |
| Aug 24, 3:58 AM CDT | Tornado Warning | BMX | Russell | 17 min |
| Aug 24, 8:12 AM CDT | Tornado Warning | BMX | Coosa, Elmore, Tallapoosa | 33 min |
| Aug 24, 11:15 AM CDT | Tornado Warning | BMX | Bullock, Macon | 30 min |
| Aug 24, 11:40 AM CDT | Lake Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 7 hr |
| Aug 24, 12:11 PM CDT | Tornado Warning | BMX | Macon, Tallapoosa | 34 min |
| Aug 24, 1:36 PM CDT | Tornado Warning | BMX | Autauga, Chilton, Elmore | 24 min |
| Aug 24, 1:57 PM CDT | Tornado Warning | BMX | Autauga, Chilton, Coosa, Elmore | 33 min |
| Aug 24, 2:00 PM CDT | Tornado Warning | BMX | Elmore | 30 min |
| Aug 24, 2:25 PM CDT | Tornado Warning | BMX | Chilton, Coosa | 39 min |
| Aug 24, 2:27 PM CDT | Tornado Warning | BMX | Coosa, Elmore | 33 min |
| Aug 24, 2:53 PM CDT | Tornado Warning | BMX | Autauga, Chilton | 20 min |
| Aug 24, 3:13 PM CDT | Tornado Warning | BMX | Fayette, Tuscaloosa | 32 min |
| Aug 24, 3:24 PM CDT | Flash Flood Watch | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 43 hr |
| Aug 24, 4:02 PM CDT | Tornado Warning | BMX | Fayette, Lamar | 28 min |
| Aug 24, 4:58 PM CDT | Tornado Warning | BMX | Jefferson, Walker | 32 min |
| Aug 24, 6:07 PM CDT | Tornado Warning | BMX | Autauga | 23 min |
| Aug 24, 6:49 PM CDT | Tornado Warning | BMX | Winston | 26 min |
Nearby
Tornado Warnings in Alabama, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.